# SDR DALA2025042203163

- Difficulty date: April 17, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N119DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50038
- Aircraft time: 14,930 hours, 6,894 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SEAT TRACK LEFT OUTBOARD @ LOCATION FR22 HAS CORROSION. REMOVED CORROSION FOUND OUT OF LIMITS, REMOVED AND REPLACED SEAT TRACK AT FR22 R/H O/B IAW A220-J53-21-49-00-AAA661A-A, J51-42- 21-00AAA-078A-A, J51-40-11-01AAA-652A-A, J53-21-49-00AAA-041A-A. (LP# 0919394)
